Electronic Communications in Probability

Geometry of Stochastic Delay Differential Equations

Pedro Catuogno and Paulo Ruffino

Full-text: Open access

Abstract

Stochastic delay differential equations (SDDE) on a manifold $M$ depend intrinsically on a connection $\nabla$ in this space. The main geometric result in this notes concerns the horizontal lift of solutions of SDDE on a manifold $M$ to an SDDE in the frame bundle $BM$, hence the lifted equation should come together with the prolonged horizontal connection $\nabla^H$ on $BM$. We show that every horizontal semimartingale can be represented as a solution of an SDDE.

Article information

Source
Electron. Commun. Probab., Volume 10 (2005), paper no. 19, 190-195.

Dates
Accepted: 7 September 2005
First available in Project Euclid: 4 June 2016

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1465058084

Digital Object Identifier
doi:10.1214/ECP.v10-1151

Mathematical Reviews number (MathSciNet)
MR2162818

Zentralblatt MATH identifier
1111.60041

Rights
This work is licensed under aCreative Commons Attribution 3.0 License.

Citation

Catuogno, Pedro; Ruffino, Paulo. Geometry of Stochastic Delay Differential Equations. Electron. Commun. Probab. 10 (2005), paper no. 19, 190--195. doi:10.1214/ECP.v10-1151. https://projecteuclid.org/euclid.ecp/1465058084


Export citation

References

  • R. Bishop and R. Crittenden. Geometry of Manifolds. Academic Press (1964).
  • L. Cordero, C. Dodson and M. de León. Differential Geometry of Frame Bundles. Kluwer Academic Publishers (1989).
  • M. Émery. On two transfer principles in stochastic differential geometry. Séminaire de Probabilités XXIV. Lecture Notes in Mathematics 1426 (1990). 
  • J. Hale. Functional Differential Equations. Springer-Verlag (1971). 
  • S. Kobayashi and K. Nomizu. Foundations of Differential Geometry. Interscience, vol. 1 (1963).
  • R. Léandre and S.-E. A. Mohammed. Stochastic functional differential equations on manifolds. Probab. Theory Related Fields. 121 (1), 117–135 (2001).
  • S.-E. A. Mohammed. Stochastic Functional Differential Equations. Research Notes in Mathematics 99, Pitman Advanced Publishing Program, Boston, London, Melbourne (1984).
  • I. Shigekawa. On Stochastic horizontal lifts. Z. Wahrsch. Verw. Gebiete. 59 211–221 (1982).